Coverart for item
The Resource Equational compactness in rings : with applications to the theory of topological rings, David K. Haley

Equational compactness in rings : with applications to the theory of topological rings, David K. Haley

Label
Equational compactness in rings : with applications to the theory of topological rings
Title
Equational compactness in rings
Title remainder
with applications to the theory of topological rings
Statement of responsibility
David K. Haley
Creator
Subject
Language
eng
Member of
Action
digitized
Cataloging source
SPLNM
http://library.link/vocab/creatorDate
1942-
http://library.link/vocab/creatorName
Haley, David K.
Dewey number
510.8
Index
index present
LC call number
  • QA3
  • QA251.3
LC item number
.L28 no. 745
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
Series statement
Lecture notes in mathematics,
Series volume
745
http://library.link/vocab/subjectName
  • Commutative rings
  • Associative rings
  • Topological rings
  • Anneaux commutatifs
  • Anneaux associatifs
  • Anneaux topologiques
  • Associative rings
  • Commutative rings
  • Topological rings
  • Ringen (wiskunde)
Label
Equational compactness in rings : with applications to the theory of topological rings, David K. Haley
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 161-165) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
The model theoretic framework -- Minimum conditions and compactifications -- Rings with the ascending chain condition -- Discriminator varieties and m-rings -- The Mycielski question
Control code
289091357
Dimensions
unknown
Extent
1 online resource (iii, 167 pages).
Form of item
online
Isbn
9783540348634
Lccn
79020682
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Reproduction note
Electronic reproduction.
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)289091357
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.
Label
Equational compactness in rings : with applications to the theory of topological rings, David K. Haley
Publication
Bibliography note
Includes bibliographical references (pages 161-165) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
The model theoretic framework -- Minimum conditions and compactifications -- Rings with the ascending chain condition -- Discriminator varieties and m-rings -- The Mycielski question
Control code
289091357
Dimensions
unknown
Extent
1 online resource (iii, 167 pages).
Form of item
online
Isbn
9783540348634
Lccn
79020682
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Reproduction note
Electronic reproduction.
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)289091357
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...